Myopathy with paroxysmal myoglobinuria and focal muscle necrosis following enfluorane anaesthesia

M. R. Caccia, C. Cerri, V. Gravame, G. Meola, R. Pagni, G. Scarlato, E. Scarpini

Research output: Contribution to journalArticle

Abstract

A patient is described with massive paroxysmal myoglobinuria with focal muscle necrosis following cardiac arrest after anaesthesia with enfluorane and succinylcholine. The authors suggest that the patient presents a clinical picture of the 'Evans myopathy' type, which may be observed in humans susceptible to malignant hyperthermia, without any other malignant hyperthermia-related symptoms.

Original languageEnglish
Pages (from-to)61-69
Number of pages9
JournalJournal of the Neurological Sciences
Volume39
Issue number1
DOIs
Publication statusPublished - 1978

    Fingerprint

ASJC Scopus subject areas

  • Ageing
  • Clinical Neurology
  • Surgery
  • Developmental Neuroscience
  • Neurology
  • Neuroscience(all)

Cite this